Affordable Access

Access to the full text

Linear and integrable nonlinear evolution of the qutrit

Authors
  • Kowalski, Krzysztof1
  • 1 University of Łódź, ul. Pomorska 149/153, Lodz, 90-236, Poland , Lodz (Poland)
Type
Published Article
Journal
Quantum Information Processing
Publisher
Springer-Verlag
Publication Date
Mar 18, 2020
Volume
19
Issue
5
Identifiers
DOI: 10.1007/s11128-020-02640-6
Source
Springer Nature
Keywords
License
Green

Abstract

The nonlinear generalization of the von Neumann equation preserving convexity of the state space is studied in the nontrivial case of the qutrit. This equation can be cast into the integrable classical Riccati system of nonlinear ordinary differential equations. The solutions of such system are investigated in both the linear case corresponding to the standard von Neumann equation and the nonlinear one referring to the generalization of this equation. The analyzed dynamics of the qutrit is rich and includes quasiperiodic motion, multiple equilibria and limit cycles.

Report this publication

Statistics

Seen <100 times